Resource Logo
NLM AIDSLINE

Striae formation in two HIV-positive persons receiving protease inhibitors.




 

J Am Acad Dermatol. 1999 Sep;41(3 Pt 1):467-9. Unique Identifier :

Steroidal side effects such as "buffalo hump" and visceral abdominal fat accumulation have been reported in association with protease inhibitors. We report two cases of severe disfiguring striae formation in patients with HIV who recently started indinavir therapy. These changes occurred within 3 months of starting treatment.

JOURNAL ARTICLE REVIEW REVIEW OF REPORTED CASES Case Report Drug Therapy, Combination Female Human HIV Protease Inhibitors/*ADVERSE EFFECTS HIV Seropositivity/*COMPLICATIONS/DRUG THERAPY/ETHNOLOGY/ PATHOLOGY HIV-1/*IMMUNOLOGY Middle Age Skin/PATHOLOGY Skin Diseases/*CHEMICALLY INDUCED/ETHNOLOGY/PATHOLOGY Uganda/ETHNOLOGY



 




Information in this article was accurate in December 30, 1999. The state of the art may have changed since the publication date. This material is designed to support, not replace, the relationship that exists between you and your doctor. Always discuss treatment options with a doctor who specializes in treating HIV.